Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
Just Accepted

Issues

Complex powers and asymptotic expansions. II.

Jun-Ichi Igusa
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1975.278-279.307

About the article

Published Online: 2009-12-14

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1975.278-279.307. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
W. A. Zuniga-Galindo
Pacific Journal of Mathematics, 2005, Volume 218, Number 1, Page 187
[2]
Benjamin Klopsch and Christopher Voll
Mathematische Zeitschrift, 2009, Volume 263, Number 1, Page 195

Comments (0)

Please log in or register to comment.
Log in